MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265
Catalog Number 10321852
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has received the data logs provided from the customer for investigation.The customer stated that they changed the measurement cartridge and the instrument is operational.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant total hemoglobin results from two rl 1265 instruments and a non-siemens hematology analyzer.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
Contact office - name/address: contact information updated.Siemens reviewed the data provided by the customer.The thb values for the patient samples in question appears valid.No interfering substances were identified, and no co-ox diagnostic errors were flagged on the day the sample was run.There is no suggestion that the co-ox module was malfunctioning.The thb value for the patient sample in question may have differed due to the separate patient draws and sample handling.If the samples are not well mixed at the time of the test, the blood cells will settle and give a different result when compared to a well-mixed sample.The root cause of the discrepant thb results cannot be determined.

Brand Name
RAPIDLAB 1265 BLOOD GAS ANALYZER
Common Device Name
RL 1265
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key8408647
Report Number3002637618-2019-00030
Device Sequence Number13531034
Product Code CHL
UDI-Device Identifier00630414515571
UDI-Public00630414515571
Combination Product (Y/N)N
Initial Reporter CountryFP
PMA/510(K) Number
K073537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10321852
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR